Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 14, Number 6 (2014), 3305-3324.
Exotic iterated Dehn twists
Consider cotangent bundles of exotic spheres with their canonical symplectic structure. They admit automorphisms that preserve the part at infinity of one fiber and which are analogous to the square of a Dehn twist. Pursuing that analogy, we show that they have infinite order up to isotopy (inside the group of all automorphisms with the same behavior).
Algebr. Geom. Topol., Volume 14, Number 6 (2014), 3305-3324.
Received: 22 May 2013
Revised: 15 October 2013
Accepted: 16 March 2014
First available in Project Euclid: 19 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Seidel, Paul. Exotic iterated Dehn twists. Algebr. Geom. Topol. 14 (2014), no. 6, 3305--3324. doi:10.2140/agt.2014.14.3305. https://projecteuclid.org/euclid.agt/1513716041